| Model Number |
ST-CR |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the sterilization tray exhibited the stopper (internal tooth lock washer) that holds one side of the handle rod was missing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, root cause could not be identified.Olympus will continue to monitor field performance for this device.